# SDR USAAD99115

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47189
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10256852
- Condition: Failed
- Location: Cockpit
- Part time: 38,659 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - ITH - FLT 1572 - AFTER TAKEOFF, THE AIRCRAFT WOULD NOT PRESSURIZE.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE PRESSURIZATION CONTROLLER.  (M)
